# SDR DALA2015082005239

- Difficulty date: August 20, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 83,404 hours, 11,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PDC INSPECTION FOUND EMERGENCY LIGHTS INOPERATIVE FROM ROW 32 UP TO LAST.  MAINTENANCE REPLACED BATTERY PACK AND SLADE CHARGER.  SYSTEM OPERATION IS NORMAL.
